# SDR ASAA2021061235103

- Difficulty date: June 12, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 48,749 hours, 14,634 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5756
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 48,271 hours, 14,368 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED #1 TANK REFUEL IND MISSING THE #1 SEGMENT, VERIFIED QUANTITY MATCHES FLT DECK INDICATION. GROUNDED - YES. REMOVED AND REPLACED THE #1 REFUEL INDICATOR PER B737-800 AMM 28-41-61/401. NOW CHECKS GOOD.
